# SDR FOTR2104614632

- Difficulty date: May 17, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER UPPER SURFACE DELAMINATED INBD AND OTBD ENDS.  REPAIRED ON FASI WO 21046, NR 14632.
